File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Robust stabilization for uncertain discrete singular systems

TitleRobust stabilization for uncertain discrete singular systems
Authors
Issue Date2001
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automatica
Citation
Automatica, 2001, v. 37 n. 5, p. 769-774 How to Cite?
AbstractThis paper considers the problem of robust stabilization for uncertain discrete singular systems subject to time-invariant norm-bounded unstructured uncertainty in the state matrix. The problem we address is the design of state feedback controllers such that the resulting closed-loop system is regular, causal as well as stable for all admissible uncertainties. In this connection, the concept of `generalized quadratic stabilizability' is defined. In terms of matrix inequalities, a necessary and sufficient condition for generalized quadratic stabilizability is derived under certain assumptions. When this condition holds, the explicit formula of a state feedback controller solving the problem is also given. The results can be viewed as extensions of existing results on robust stabilization of uncertain discrete standard state-space systems.
Persistent Identifierhttp://hdl.handle.net/10722/156594
ISSN
2015 Impact Factor: 3.635
2015 SCImago Journal Rankings: 4.315
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Sen_US
dc.contributor.authorYang, Cen_US
dc.contributor.authorNiu, Yen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:07Z-
dc.date.available2012-08-08T08:43:07Z-
dc.date.issued2001en_US
dc.identifier.citationAutomatica, 2001, v. 37 n. 5, p. 769-774en_US
dc.identifier.issn0005-1098en_US
dc.identifier.urihttp://hdl.handle.net/10722/156594-
dc.description.abstractThis paper considers the problem of robust stabilization for uncertain discrete singular systems subject to time-invariant norm-bounded unstructured uncertainty in the state matrix. The problem we address is the design of state feedback controllers such that the resulting closed-loop system is regular, causal as well as stable for all admissible uncertainties. In this connection, the concept of `generalized quadratic stabilizability' is defined. In terms of matrix inequalities, a necessary and sufficient condition for generalized quadratic stabilizability is derived under certain assumptions. When this condition holds, the explicit formula of a state feedback controller solving the problem is also given. The results can be viewed as extensions of existing results on robust stabilization of uncertain discrete standard state-space systems.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/automaticaen_US
dc.relation.ispartofAutomaticaen_US
dc.titleRobust stabilization for uncertain discrete singular systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/S0005-1098(01)00013-9en_US
dc.identifier.scopuseid_2-s2.0-0035341624en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0035341624&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume37en_US
dc.identifier.issue5en_US
dc.identifier.spage769en_US
dc.identifier.epage774en_US
dc.identifier.isiWOS:000168028100012-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridYang, C=7407027260en_US
dc.identifier.scopusauthoridNiu, Y=7202225475en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats